# SDR QXEA200301045

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,407 hours, 16,147 cycles
- Engine: Pwa PW123D
- Engine time: 11,429 hours, 16,241 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 310848802
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2147 AFTER ENGINE START WHEN SELECTING BLEEDS ON, HAD VERY LIGHT SMOKE ON FLIGHT DECK. SMOKE CLEARED OUT IN 2 TO 5 MINUTES. REMOVED AND REPLACED NR 1 AND NR 2 ENGINE P2.5/PD AIR SWITCHING VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
